Skip to Main content Skip to Navigation


...
inria-00419983v1  Journal articles
Mohab Safey El DinLihong Zhi. Computing Rational Points in Convex Semialgebraic Sets and Sum of Squares Decompositions
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2010, 20 (6), pp.2876-2889. ⟨10.1137/090772459⟩
...
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩